MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic tibia ps mod insrt sz 2 11mm (cat# 02-012-35-2011 / (b)(4)).Lgc tibial fit tray cem sz 2f / 2t (cat# 02-012-45-2020 / serial# (b)(4)).Three peg patella 32mm (cat# 200-02-32 / serial# (b)(4)).Fluted stem extension 25l x 14 mm (cat# 204-34-02 / serial# (b)(4)).Tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately four years post left side tka, this (b)(6) y/o female patient had a revision due to osteolysis.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of osteolysis possibly related to wear of the tibial insert, which allowed for the femoral component and tibial tray to loosen from the bone.However, this cannot be confirmed because wear of the tibial insert was not reported, no images of the revised components were provided, and the devices were not returned to exactech for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Furthermore, the most probable root cause associated with the event of "loosening¿ is associated with destruction or disappearance of bone tissue likely related to weakened integration of an implant at the bone-implant interface.Section d1: brand name section d4: model number, catalog number, serial number, expiration date, unique identifier (udi)#.Section d10: concomitant medical products.Section h4: device manufacture date.Section d10: concomitant medical products: logic tibia ps mod insrt sz 2.5 9mm (cat#: 02-012-35-2509 / serial#: (b)(6).Lgc tibial fit tray cem sz 2.5f / 2.5t (cat#: 02-012-45-2525 / serial#: (b)(6).Three peg patella 32mm (cat#: 200-02-32 / serial#: (b)(6).

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13485365
Report Number1038671-2022-00187
Device Sequence Number5348849
Product Code JWH
UDI-Device Identifier10885862001221
UDI-Public10885862001221
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2020
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 2.5
Device Catalogue Number02-010-01-0325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer01/25/2023
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale